Communications in Analysis and Geometry
Volume 29 (2021)
Regularity of CR-mappings of codimension $1$ into Levi-degenerate hypersurfaces
Pages: 151 – 181
We provide regularity results for CR-maps from a real hypersurface in $n$-dimensional complex space to a Levi-degenerate target hypersurface in a $n + 1$-dimensional space. We address both the real-analytic and the smooth case. Our results allow immediate applications to the study of proper holomorphic maps between Bounded Symmetric Domains.
Received 28 March 2017
Accepted 15 April 2018
Published 11 March 2021